# SDR ORJA95139

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Missing
- Location: Nr 2 Wheel Assy
- Component: Bendix, 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 MAIN WHEEL MISSING LEA. TY-BOLT.  REMOVED AND REPLACED MAIN WHEEL ASSY PER MM 32-40-01.  (X)
